Sign in
Bifurcation analysis in a host-generalist parasitoid model with Holling II functional response
Journal article   Peer reviewed

Bifurcation analysis in a host-generalist parasitoid model with Holling II functional response

Chuang Xiang, Jicai Huang, Shigui Ruan and Dongmei Xiao
Journal of Differential Equations, Vol.268(8), pp.4618-4662
2020-04-05

Abstract

Persistence Bogdanov-Takens bifurcation Host-parasitoid model Hopf bifurcation Extinction Invasion

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details